# SDR USAA070457

- Difficulty date: June 7, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 50,436 hours, 50,436 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545834610
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 328 + 8, RBL 44 - 59 FLOORBOARD SUPPORT HAS CORROSION.  NEW SUPPORT INSTALLED PER SRM 51-10-02; CORR TASK C53-107-02; LEVEL 2, DEFECT SIZE:  3 INCHES.
